# SDR UPS99229867

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, PITTING CORROSION IN BORE OF HOLES IN NR 1 ENG FWD MOUNT FITTING.  REPAIRED IAW SMRO EO 99-14-011 UPS ENGINEERING FILE NR 727-54-011.
